Aa
A
A
Close
Avatar universal
Opiate withdrawal
I was taking two Vicodin a day for the last year and a half I decided over 3 weeks ago to quite I experienced lots of anxiety sand panic attacks now week 3 I'm getting good and bad days any idea how long this will last and why ami getting one good day and one bad day it's driving me crazy
Cancel
9 Answers
Page 1 of 1
2107676 tn?1388977459
Hi Val and congrats on over 3 weeks clean.  I admire you for fighting through the panic attacks and anxiety.  It just seems to be part of the withdrawal for a lot of us.
Apparently the longer you stay away from the pills the easier it will get.  You will start to have more and more "good" days.
Keep fighting.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I hope so cause this just makes me wanna say screw it I have no motivation or energy for anything anymore
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2107676 tn?1388977459
It zaps your energy too.  I couldn't believe it when I first quit opiates.  I could barely stand in the shower let alone raise my arms to wash my hair.  
I am taking lots of vitamins this time and actually just remembered yesterday how important it was to drink lots of water and good fluids.  I was drinking diet coke and it just wasn't helping me.
Force yourself to go for walks.  I know how hard it is and I am about to do that right now.  The more you force yourself to get some exercise, the quicker your energy will come back.  It will also help with the anxiety.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I work n it's a physical job but then the anxiety just peaks how far in recovery r u
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2107676 tn?1388977459
I am clean 8 days this time.  I have relapsed many times and each time it just gets harder and harder.  My body is screaming at me for what I have done to it over the past 6 years.
I would hate to see you give in now.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
K thank you and I know I'm just so use to going n going and now I'm like home bound I'm at my snapping point cause yesterday was good today is bad it's just like a repeat pattern n I hope u make it to I'm gonna try an meetings
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2107676 tn?1388977459
Good for you.  I think meetings will help you so much.  Now I am off for that much needed walk.
Good luck and keep posting.  There are lots of people with tons of clean time on this forum who can help you with any other questions you have.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2083449 tn?1381358308
Hi Val, and welcome! Pat gave you some good info and advice. You are in what some refer to as the roller coaster phase of recovery. This can last a few weeks. It's the ups and downs you mentioned. The good news is that with time, you will level out and begin to have more good days than bad days. Hang in there and don't give up. You've done great getting to 3 weeks. Take care and keep moving forward. Mild exercise outside will really help! Keep posting your progress. This is a wonderful place for advice and support. Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks and yea in trying this is very hard plus I'm on Xanax which I think is screwing with me more if you have an advice on a good anti anxiety medicine
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources